# SDR DXTA200702579

- Difficulty date: October 28, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605286
- Aircraft time: 4,997 hours, 3,909 cycles
- Engine: Pwa PW545A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13972110
- Part serial: 02142H6629
- Condition: Failed
- Location: Cockpit
- Part time: 4,997 hours, 3,909 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH 12000 FT AT 250 KTS, THE RT SIDE FORWARD COCKPIT WINDSHIELD SHATTERED AND THE RT W/S FAULT LIGHT ILLUMINATED. 30-60 SECONDS LATER, THE RT WINDSHIELD SHATTERED, FOLLOWED BY THE LT W/S FAULT LIGHT ILLUMINATION.  REMOVED & INSTALLED NEW UNIT AND PERFORMED LEAK AND OPERATIONAL CHECK GOOD.  WORK DONE IAW MM 56-11-00.
